CHF, A fib and bilateral PE

Leave a Comment

Submitted by Dr T on July 27, 2011 – 4:28pm

Question: 
After having been diagnosed with CHF, afib and bilateral PE I thought things where under control I am on Coreg Amiodarone and lisinopril. My ejection fraction was 25-30 in the hos[ital and after I was discharged I was at 55-60. I still get tired but now the shortness of breath is back. Any ideas Could my ejection fraction have gotten worse? I was thinking of going to to the Cleveland Clinic.

It means your heart function improved from poor (25%) to almost normal (60%). If you are short of breath, you need to be re-evaluated because there may be another problem. Meanwhile, I assume you are also taking a blood thinner?

Read more here:
https://www.cardiachealth.org/heart-information/heart-arrhythmia
https://www.cardiachealth.org/heart-information/heart-arrhythmia/atrial
https://www.cardiachealth.org/ca-blog/what-is-an-embolism-and-how-does-
https://www.cardiachealth.org/heart-disease-treatment/heart-disease-med

Your shortness of breath may be a result of congestive heart failure:
https://www.cardiachealth.org/heart-information/heart-failure
As you can read there, the most common cause of heart failure is coronary artery disease, in your case made worse by your A-fib.

You can check here whether you are at risk for Heart disease:
https://www.cardiachealth.org/risks-benefits/cardiovascular-risk

Hope this helps,
Dr T
https://www.cardiachealth.org/

Comments

Post new comment

Leave a Reply

Your email address will not be published.